Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 407, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 7:29 PM CDT for 4 parishes in Louisiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 7:29 PM CDT (00:29 UTC)
- Expired
- Jul 5, 2012, 7:44 PM CDT
- In force
- 15 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Franklin Parish, LA, Richland Parish, LA, Tensas Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1112 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS54 KJAN 060029
SVRJAN
LAC025-041-083-107-060100-
/O.NEW.KJAN.SV.W.0407.120706T0029Z-120706T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
WESTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF WINNSBORO...
SOUTHWESTERN RICHLAND PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 800 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF WINNSBORO
TO 10 MILES SOUTH OF WISNER MOVING WEST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JIGGER BY 735 PM CDT...
LIDDIEVILLE BY 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3218 9199 3227 9172 3185 9151 3174 9178
3201 9191 3204 9191 3207 9193 3209 9192
3210 9188 3214 9190 3216 9190 3216 9198
TIME...MOT...LOC 0029Z 075DEG 17KT 3223 9179 3184 9162
$$
MRM1 follow-up statement
493
WWUS54 KJAN 060044
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT THU JUL 5 2012
LAC025-041-083-107-060054-
/O.CAN.KJAN.SV.W.0407.000000T0000Z-120706T0100Z/
TENSAS LA-RICHLAND LA-FRANKLIN LA-CATAHOULA LA-
744 PM CDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CATAHOULA...
WESTERN FRANKLIN...SOUTHWESTERN RICHLAND AND SOUTHWESTERN TENSAS
PARISHES IS CANCELLED...
THE LINE OF STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED BELOW SEVERE LIMITS.
LAT...LON 3218 9199 3227 9172 3185 9151 3174 9178
3201 9191 3204 9191 3207 9193 3209 9192
3210 9188 3214 9190 3216 9190 3216 9198
TIME...MOT...LOC 0044Z 075DEG 17KT 3221 9187 3182 9170
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:30 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 5, 6:30 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 630 PM CDT THU JUL 5 2012 .UPDATE...ADJUSTED OVERNIGHT POPS SLIGHTLY FOR THE CURRENT TRENDS/COVERAGE. STILL SOME CHANCE FOR NERN/ERN MS TO CATCH A FEW TSRA BEFORE MIDNIGHT OR SO AS CONVECTIVE ACTIVITY IN AL PROPAGATES WSWD. LOOK FOR STORMS IN NERN LA TO MOVE WWD THROUGH SUNSET AND THEN DIE OFF. OTHERWISE...ONLY CHANGES TO SMOOTH HOURLY TEMPS/DWPTS. /40/ && .AVIATION...VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THROUGH OVERNIGHT AND FRIDAY. SCATTERED SHRA/TSRA WILL CONTINUE WITH STRONG WIND GUSTS UP TO 50 KNOTS OVER NERN LA BEFORE DYING OFF BY 03Z. THERE IS SOME POTENTIAL FOR ISOLATED CONVECTION TO CONTINUE NE OF A GRENADA- MERIDIAN LINE INTO THE LATE EVENING HOURS. BRIEF MVFR BR/HZ WILL AGAIN BE POSSIBLE 09-14Z FRIDAY...MAINLY WHERE HEAVIER RAINS FELL LATE THURSDAY. /40/ && .PREV DISCUSSION... /ISSUED 328 PM CDT THU JUL 5 2012/ CURRENTLY THERE IS SCATTERED CONVECTION ACROSS THE SOUTH AND WEST OF OUR AREA ALONG OUTFLOW BOUNDARY MOVING SOUTHWEST FOR THE AFTERNOON CONVECTION. THE REST OF THE ACTIVITY IS THE RESULT OF DIURNAL HEATING. STORM MOTION IS GENERALLY SLOW WITH WESTWARD UPPER LEVEL MOVEMENT. EVERYTHING IS EXPECTED TO DISSIPATE AS THE SUN GOES DOWN. THE HI-RES MODELS WERE HINTING AT SOME OVERNIGHT CONVECTION BUT HAVE NOW BACKED OFF ON THAT IDEA. INCLUDED A MENTION OF IT IN THE HWO JUST IN CASE THOUGH. AN AREA OF CONVERGENCE EXISTS OVER THE SOUTHEAST PORTION OF OUR CWA WITH SURFACE WINDS FROM THE NE AT MEI AND SW WINDS AT NATCHEZ. THROUGH FRIDAY AND SATURDAY...SAME GENERAL EXPECTATIONS FOR TOMORROW AS THE HOT AND VERY MOIST AIR MASS WILL TRIGGER SCATTERED STORMS MAINLY SOUTH OF I-20 IN THE AFTERNOON. STORMS TOMORROW COULD BE STRONG TO SEVERE WITH CONDITIONS MUCH LIKE TODAY. PWATS WILL SURGE NEAR 2 INCHES THIS WEEKEND AND INTO EARLY NEXT WEEK. THE H5 RIDGE IS HOLDING OVER MISSOURI NOW AND WILL BEGIN FLATTENING TOMORROW AND CONTINUE THROUGH THE WEEKEND. SOME WEAK SHORTWAVES WILL ROTATE AROUND THE H5 RIDGE AND BRING HIGHER AND MORE SIGNIFICANT COVERAGE OF RAIN CHANCES TO THE AREA TOMORROW...OVER THE WEEKEND AND EARLY INTO NEXT WEEK. TEMPERATURES WILL BE SLIGHTLY LOWER SINCE MANY LOCATIONS HAVE RECEIVED RAIN LATELY. /10/ LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST SCATTERED POPS FOR THE SE. UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON THIS FEATURE. GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA. DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN THE SOUTH. DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES INTO THE AREA. /03/ && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT THIS AFTERNOON AS MANY LOCATIONS AROUND THE ARKLAMISS REMAIN UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD INCREASE BOTH THURSDAY AND FRIDAY AFTERNOONS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 71 96 / 18 24 48 20 MERIDIAN 70 97 70 96 / 18 27 38 20 VICKSBURG 72 96 72 95 / 40 24 51 23 HATTIESBURG 71 95 71 94 / 40 47 30 20 NATCHEZ 71 92 71 92 / 40 46 39 24 GREENVILLE 71 98 71 96 / 18 15 46 20 GREENWOOD 71 99 71 97 / 18 16 46 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 5, 2:47 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT THU JUL 5 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074- 062000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE OUTLOOK AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE. HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. MSZ018-019-025>039-044>046-062000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Local storm report, Jul 5, 6:00 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 1 SW MENDENHALL 31.95N 89.88W
07/05/2012 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON RJ WALKER DR, WILSON WELCH RD, AND AT HWY
43 AND HUCKS HILL. POWERLINES DOWN ON VINE HILL RD.
0430 PM TSTM WND DMG 5 WSW RAYMOND 32.24N 90.50W
07/05/2012 HINDS MS UTILITY COMPANY
POWERLINES DOWN
0439 PM TSTM WND DMG 2 SW RAYMOND 32.24N 90.45W
07/05/2012 HINDS MS EMERGENCY MNGR
TREE DOWN ON BELKNAPP RD
0512 PM TSTM WND DMG 5 ESE VICKSBURG 32.31N 90.79W
07/05/2012 WARREN MS UTILITY COMPANY
POWERLINES DOWN NEAR FISHER FERRY ROAD
0515 PM TSTM WND DMG 2 ESE VICKSBURG 32.32N 90.83W
07/05/2012 WARREN MS EMERGENCY MNGR
TREES AND POWERLINES DOWN SCATTERED ACROSS VICKSBURG AND
WARREN COUNTY
0525 PM LIGHTNING ESE VICKSBURG 32.33N 90.87W
07/05/2012 WARREN MS EMERGENCY MNGR
LIGHTNING STRUCK A POWERLINE AND A CHURCH AND CAUSED THE
CHURCH TO BECOME ON FIRE AT STENSON RD AND HWY 27.
&&
AWEBERSpecial weather statement, Jul 5, 6:01 PM CDT, 1 hour 28 minutes before
LAZ015-016-023-052330-
RICHLAND LA-FRANKLIN LA-MADISON LA-
601 PM CDT THU JUL 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT THU JUL 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF TENDAL AT 601
PM CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN MADISON...NORTHEASTERN FRANKLIN AND EAST CENTRAL
RICHLAND PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3251 9145 3241 9127 3220 9140 3220 9150
3228 9165
TIME...MOT...LOC 2301Z 033DEG 10KT 3239 9142
GRGSpecial weather statement, Jul 5, 6:08 PM CDT, 1 hour 21 minutes before
ARZ074-052340-
ASHLEY AR-
608 PM CDT THU JUL 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT THU JUL 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF NORTH CROSSETT AT
609 PM CDT...MOVING SOUTHWEST AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3319 9193 3307 9176 3300 9181 3300 9199
3301 9203 3305 9209
TIME...MOT...LOC 2309Z 045DEG 4KT 3310 9186
MRMSpecial weather statement, Jul 5, 6:24 PM CDT, 1 hour 5 minutes before
LAZ023>025-052355- TENSAS LA-FRANKLIN LA-CATAHOULA LA- 624 PM CDT THU JUL 5 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 624 PM CDT THU JUL 5 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF WISNER AT 624 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME NORTHEASTERN CATAHOULA...SOUTHEASTERN FRANKLIN AND WEST CENTRAL TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3182 9155 3198 9176 3208 9162 3199 9148 TIME...MOT...LOC 2324Z 039DEG 6KT 3198 9156 MRM
Local storm report, Jul 5, 6:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL KINGSTON 31.41N 91.28W
07/05/2012 E0.88 INCH ADAMS MS EMERGENCY MNGR
A FEW TREES WERE ALSO REPORTED DOWN IN KINGSTON.
&&
27Local storm report, Jul 5, 7:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 SE WINNSBORO 32.14N 91.70W
07/05/2012 E1.00 INCH FRANKLIN LA TRAINED SPOTTER
&&
27The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:02 PM CDT | Special Weather Statement | JAN | Morehouse | 28 min |
| Jul 6, 3:19 PM CDT | Special Weather Statement | JAN | West Carroll | 31 min |
| Jul 6, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 15 min |
| Jul 6, 4:41 PM CDT | Special Weather Statement | JAN | Concordia | 29 min |
| Jul 6, 4:59 PM CDT | Special Weather Statement | JAN | Catahoula | 31 min |
| Jul 6, 5:31 PM CDT | Special Weather Statement | JAN | Catahoula | 29 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.